A singular perturbation analysis for the transient semiconductor device equations in one space dimension

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

A singular perturbation analysis for the basic semiconductor equations is presented. Asymptotic expansions are derived and the existence of solutions is investigated. Effects of velocity saturation are included in the model.

Original languageEnglish (US)
Pages (from-to)17-32
Number of pages16
JournalIMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)
Volume39
Issue number1
DOIs
StatePublished - Dec 1 1987

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'A singular perturbation analysis for the transient semiconductor device equations in one space dimension'. Together they form a unique fingerprint.

  • Cite this